# SDR C2XA04CL099

- Difficulty date: September 25, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spline
- Condition: Stripped
- Location: Door Handle
- Component: Handle, Emb
- Component part number: 14533413401
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE MAIN PASSENGER DOOR WOULD NOT OPEN.  MAINTENANCE INSPECTED AND REPLACED THE INSIDE DOOR HANDLE.  OPS CHECKED GOOD.
